Alert archive / California / Small Craft Advisories in 2013

Small Craft Advisory 16, NWS Eureka, CA

February 25, 2013

NWS Eureka, CA issued this small craft advisory at Feb 25, 2013, 3:28 AM PST. It took effect at Feb 25, 2013, 9:00 AM PST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2013, 3:28 AM PST (11:28 UTC)
In effect from
Feb 25, 2013, 9:00 AM PST
Expired
Feb 26, 2013, 9:00 PM PST
In force
36 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WHUS76 KEKA 251128
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
328 AM PST MON FEB 25 2013

PZZ475-251930-
/O.CAN.KEKA.SC.Y.0015.000000T0000Z-130228T0000Z/
/O.NEW.KEKA.SC.Y.0016.130225T1700Z-130227T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
328 AM PST MON FEB 25 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST
TUESDAY. 

* WINDS...NORTHERLY WINDS INCREASING TO 15 TO 25 KT THIS MORNING
  THROUGH TUESDAY EVENING.

* SEAS...NW SEAS BUILDING TO 10 TO 13 FT BY TONIGHT...THEN
  SUBSIDING INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-251930-
/O.CAN.KEKA.SC.Y.0015.000000T0000Z-130228T0000Z/
/O.NEW.KEKA.SC.Y.0016.130225T2300Z-130226T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
328 AM PST MON FEB 25 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM
PST TUESDAY. 

* WINDS...NORTHERLY GUSTS TO 25 KT THIS EVENING AND TONIGHT.

* SEAS...NW SEAS BUILDING TO 10 TO 13 FT BY TONIGHT...THEN
  SUBSIDING INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-251930-
/O.NEW.KEKA.SC.Y.0016.130225T2000Z-130226T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
328 AM PST MON FEB 25 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 PM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 PM PST
TUESDAY. 

* WINDS...NORTHERLY GUSTS TO 25 KT THIS EVENING. HIGHER GUSTS
  AROUND CAPE MENDOCINO AND PT ARENA THIS EVENING.

* SEAS...NW SEAS BUILDING TO 10 TO 13 FT BY TONIGHT...THEN
  SUBSIDING INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-251930-
/O.NEW.KEKA.SC.Y.0016.130226T0500Z-130226T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
328 AM PST MON FEB 25 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST
TUESDAY. 

* SEAS...NW SEAS BUILDING TO 10 TO 13 FT BY TONIGHT...THEN
  SUBSIDING INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
945 
WHUS76 KEKA 251701
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
901 AM PST MON FEB 25 2013

PZZ475-260115-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-130227T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
901 AM PST MON FEB 25 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY. 

* WINDS...NORTHERLY WINDS INCREASING TO 15 TO 25 KT LATE THIS
  AFTERNOON THROUGH TUESDAY MORNING.

* SEAS...NW SEAS BUILDING TO 10 TO 13 FT BY TONIGHT...THEN
  SUBSIDING SLIGHTLY TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-260115-
/O.CON.KEKA.SC.Y.0016.130225T2000Z-130226T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
901 AM PST MON FEB 25 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM
PST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM
PST TUESDAY. 

* WINDS...NORTHERLY WINDS INCREASING TO 15 TO 25 KT THIS EVENING
  THROUGH TUESDAY MORNING. HIGHER GUSTS AROUND CAPE MENDOCINO AND
  PT ARENA TONIGHT.

* SEAS...NW SEAS BUILDING TO 10 TO 13 FT BY TONIGHT...THEN 
  SUBSIDING INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-260115-
/O.CON.KEKA.SC.Y.0016.130225T2300Z-130226T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
901 AM PST MON FEB 25 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM PST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 3 PM PST TUESDAY. 

* WINDS...NORTHERLY 10 TO 20 KNOTS WITH SOME GUSTS TO 25 KT TONIGHT.

* SEAS...NW SEAS BUILDING TO 10 TO 13 FT BY TONIGHT...THEN 
  SUBSIDING INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-260115-
/O.CON.KEKA.SC.Y.0016.130226T0500Z-130226T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
901 AM PST MON FEB 25 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM PST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM PST TUESDAY. 

* SEAS...NW SEAS BUILDING TO 10 TO 13 FT BY TONIGHT...THEN 
  SUBSIDING INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
107 
WHUS76 KEKA 252304
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
304 PM PST MON FEB 25 2013

PZZ455-470-260715-
/O.EXT.KEKA.SC.Y.0016.000000T0000Z-130227T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
304 PM PST MON FEB 25 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST TUESDAY.

* WINDS...NORTHERLY 15 TO 25 KNOTS...WITH SOME HIGHER GUSTS.
  STRONGEST WINDS WILL BE BEYOND 10 NM AND NEAR CAPE MENDOCINO AND
  POINT ARENA. 

* SEAS...NW SEAS BUILDING TO 11 TO 13 FT BY TONIGHT...THEN
  SUBSIDING LATER TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-260715-
/O.EXT.KEKA.SC.Y.0016.130226T0500Z-130226T1900Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
304 PM PST MON FEB 25 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
11 AM PST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO 11 AM PST TUESDAY. 

* SEAS...NW SEAS BUILDING TO 10 TO 13 FT TONIGHT...THEN SUBSIDING
  LATER TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-260715-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-130227T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
304 PM PST MON FEB 25 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY. 

* WINDS...NORTHERLY WINDS 10 TO 20 KT THROUGH TUESDAY MORNING.
  HIGHER GUSTS NEAR CAPE MENDOCINO. 

* SEAS...NW SEAS BUILDING TO 10 TO 13 FT TONIGHT...THEN SUBSIDING
  LATER TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
806 
WHUS76 KEKA 260507
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
907 PM PST MON FEB 25 2013

PZZ450-261315-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-130226T1900Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
907 PM PST MON FEB 25 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM TUESDAY...

* SEAS...NW 10 TO 13 FT TONIGHT...SUBSIDING SLIGHTLY TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO
CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ455-470-261315-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-130227T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
907 PM PST MON FEB 25 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM TUESDAY...

* WINDS...NORTHERLY 15 TO 25 KNOTS...WITH SOME HIGHER GUSTS. 
  STRONGEST WINDS WILL BE BEYOND 10 NM AND NEAR CAPE MENDOCINO 
  AND POINT ARENA. 

* SEAS...NW 10 TO 13 FT TONIGHT...THEN SUBSIDING SLIGHTLY LATE
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-261315-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-130227T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
907 PM PST MON FEB 25 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM TUESDAY...

* WINDS...N 15 TO 25 KT THROUGH TUESDAY. GUSTS UP TO 30 KT TONIGHT.

* SEAS...NW BUILDING TO 12 TO 14 FT TONIGHT...THEN SUBSIDING
  SLIGHTLY LATE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
549 
WHUS76 KEKA 261025
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
225 AM PST TUE FEB 26 2013

PZZ450-261830-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-130226T1900Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
225 AM PST TUE FEB 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS
MORNING. 

* SEAS...NW 10 TO 12 FT...SUBSIDING INTO THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO
CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ455-470-261830-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-130227T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
225 AM PST TUE FEB 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

* WINDS...NORTHERLY GUSTS UP TO 25 KNOTS EARLY THIS MORNING...WITH
  SOME HIGHER GUSTS AROUND CAPE MENDOCINO AND POINT ARENA. WINDS
  WILL EASE INTO THIS AFTERNOON.

* SEAS...NW 10 TO 12 FT...SUBSIDING INTO THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-261830-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-130227T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
225 AM PST TUE FEB 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS...NORTHERLY 15 TO 25 KT THROUGH THIS EVENING. GUSTS UP TO
  30 KT ACROSS THE SOUTHERN PORTION EARLY THIS MORNING. WINDS WILL
  EASE TONIGHT.

* SEAS...NW 10 TO 13 FT...SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
983 
WHUS76 KEKA 261648
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
848 AM PST TUE FEB 26 2013

PZZ450-262300-
/O.EXT.KEKA.SC.Y.0016.000000T0000Z-130227T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
848 AM PST TUE FEB 26 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* SEAS...NW 10 TO 12 FEET AT 17 SECONDS...SUBSIDING INTO THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO
CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ455-470-262300-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-130227T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
848 AM PST TUE FEB 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WINDS...NORTHERLY 10 TO 20 KNOTS...HIGHER GUSTS AROUND CAPE
  MENDOCINO AND POINT ARENA. WINDS WILL EASE INTO THIS AFTERNOON.

* SEAS...NW 10 TO 13 FEET AT 17 SECONDS...SUBSIDING INTO THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-262300-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-130227T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
848 AM PST TUE FEB 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...NORTHERLY 10 TO 20 KT...HIGHER GUSTS ACROSS THE SOUTHERN
  PORTION THIS MORNING. WINDS WILL EASE INTO TONIGHT.

* SEAS...NW 11 TO 14 FEET AT 17 SECONDS...SUBSIDING INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
554 
WHUS76 KEKA 262250
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
250 PM PST TUE FEB 26 2013

PZZ450-455-470-270500-
/O.EXT.KEKA.SC.Y.0016.000000T0000Z-130227T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
250 PM PST TUE FEB 26 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* SEAS...NW 9 TO 11 FEET AROUND 15 SECONDS...SUBSIDING INTO THIS
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO
CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ475-270500-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-130227T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
250 PM PST TUE FEB 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...NORTHERLY 15 TO 25 KT...HIGHER GUSTS ACROSS THE SOUTHERN
  PORTION. WINDS WILL EASE INTO TONIGHT.

* SEAS...NW 10 TO 12 FEET AROUND 15 SECONDS...SUBSIDING INTO
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
717 
WHUS76 KEKA 270506
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
906 PM PST TUE FEB 26 2013

PZZ450-455-470-475-270615-
/O.EXP.KEKA.SC.Y.0016.000000T0000Z-130227T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
906 PM PST TUE FEB 26 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 2:48 PM PST, 12 hours 40 minutes earlier.

Area forecast discussion, Feb 24, 2:48 PM PST, 12 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
248 PM PST SUN FEB 24 2013

.SYNOPSIS...HIGH PRESSURE WILL MAINTAIN DRY WEATHER TODAY.
ANOTHER WEAK FRONT WILL APPROACH LATE TONIGHT AND MOVE THROUGH
BY EARLY MONDAY MORNING.

&&

.DISCUSSION...SKIES ARE MOSTLY CLEAR ACROSS THE FORECAST AREA EARLY
THIS AFTERNOON. HIGH CLOUDS IN ADVANCE OF A NEW WEAK FRONT WILL
SPREAD OVER THE AREA EARLY THIS EVENING. THE CIRRUS WILL BE MOSTLY
THIN...FOLLOWED BY HEAVIER CLOUD COVER LATE TONIGHT. THE FRONT IS
EXPECTED TO MOVE ONTO THE COAST EARLY MONDAY MORNING...BRINGING
LIGHT RAIN MAINLY IN DEL NORTE COUNTY AND ALONG THE NORTH COAST.
PRECIP LOOKS TO END BY NOON AS HIGH PRESSURE QUICKLY BUILDS BEHIND
THE FRONT. RIDGE WILL TRANSITION INLAND MON NIGHT AND PROVIDE SLIGHT
OFFSHORE FLOW WITH DRYING AND CLEARING CONDITIONS THROUGH TUE. HAVE
BUMPED HIGH TEMPS A BIT FOR TUE AFTERNOON ALONG THE COAST DUE TO SOME
WEAK OFFSHORE FLOW IN THE MORNING AND LIGHT WINDS DURING THE LATE
MORNING HOURS. GFS AND NAM12 WERE CONSISTENT ON ANOTHER SHORTWAVE
APPROACHING TUE NIGHT. THIS S/W SHOULD DAMPEN OUT ON WED AS HIGH
PRESSURE BUILDS. THE RIDGE SHOULD HOLD THU AND FRI...WITH ABOVE
NORMAL TEMPERATURES EXPECTED IN THE INTERIOR. THE ECWMF LOOKS TOO
WET THU AND FRI AND WENT WITH THE DRIER AND MORE RELIABLE GFS. DRY
WEATHER APPEARS TO HOLD ON SAT AS THE RIDGE SLOWLY TRANSITIONS TO
THE EAST AND AN UPPER TROUGH DIGS OVER THE EASTERN PACIFIC. THE
MODELS HAVE THIS UPPER TROUGH EDGING TOWARD THE COAST LATE NEXT
WEEKEND. THIS SEEMS SOMEWHAT OVERDONE AND TOO FAST....BUT WONT RULE
IT OUT COMPLETELY AND GO WITH MAINLY CLIMO PRECIP CHANCES SAT NIGHT
AND SUN. DB/JT

&&

.AVIATION...EXPECT GENERALLY VFR CONDITIONS ACROSS NORTHWEST
CALIFORNIA TONIGHT UNDER GENERALLY NORTHERLY WINDS. THE EXCEPTION
WILL BE IN THE EARLY MORNING A BRIEF PERIOD OF MVFR EXPECTED ALONG
THE NORTH COAST WITH LOCALLY DEVELOPING MIST. KCEC AND KACV WILL
HAVE LOWERED VISIBILITY TO NEAR 3 MILES.

&&

.MARINE...NEARSHORE BUOYS SHOW MODERATE NORTHERLY WINDS THIS
AFTERNOON. THE NORTHERLY WINDS WILL CONTINUE TO DIMINISH THROUGH THE
MIDDLE OF THE WEEK AS SEVERAL DISTURBANCES PASS TO OUR NORTH. THE
WINDS ARE EXPECTED TO BE STRONGER SOUTH OF CAPE MENDOCINO WHERE THE
PRESSURE GRADIENT WILL BE SLIGHTLY TIGHTER. EXTENDED SCA FOR OUTER
WATERS TIL WEDNESDAY MAINLY FOR SEAS AS THEY WILL GENERALLY BE AT OR
ABOVE 10 FEET OVER PZZ 470 AND 475. THE ENP AND LOCAL SWAN MODEL
CONTINUE TO ADVERTISE ANOTHER SET OF LONGER PERIOD SWELL BY THE
MIDDLE OF NEXT WEEK. GIVEN THE WIND GENERATED WAVES AND THE BUILDING
SWELL WILL BE FROM ABOUT THE SAME DIRECTION, WILL CONTINUE TO KEEP
BOTH OF THEM COMBINED AS ONE LARGE WAVE BECAUSE THIS IS WHERE MOST
OF THE WAVE ENERGY WILL BE AND IT WILL BE HARD TO DIFFERENTIATE THE
TWO WAVES OUT ON THE WATERS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY
PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Feb 25, 3:07 AM PST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
307 AM PST MON FEB 25 2013

CAZ001>004-076-261115-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
307 AM PST MON FEB 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.